# SDR DALA12002413128

- Difficulty date: June 25, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY R2 DOOR SILL FWD GIRT BAR FITTING ATTACH AREA HAS CORROSION AROUND 9 FASTENER HOLES.  REMOVED CORROSION IAW A319 SRM 51-74-00 CHECK LIMITS L=.600 INCH W=1.0 INCH D=0.075 INCH.  FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-14 FIG 101.  REMOVED AND REPLACED DOOR SILL IAW A319 SRM 51-42-11.
